# SDR REXA2017013100202

- Difficulty date: January 31, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R3403221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE POST SUPPORT WEB CRACKED. REMOVED AND REPLACED LT WINDSHIELD SIDE POST SUPPORT WEB IAW SRM 51-42-06.
